MAUDE Adverse Event Report: DePuy Mitek LLC US SCR/WASH HEXDRV 2.5MM *EA; Orthopedic Manual Surgical Instrument

DePuy Mitek LLC US SCR/WASH HEXDRV 2.5MM *EA; Orthopedic Manual Surgical Instrument
Catalog Number 219124
Medical Device Problem Codes Break (1069); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the scr/wash hexdrv 2.5mm device broke into the s&w cort 56mm screw device.It was reported that there was a 2-minute delay due to the event.It was reported that it was unknown if the event occurred during a surgical procedure.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary
=
> the product has not returned to depuy synthes, however a photo was provided for review.Visual inspection of the returned photo found that the inserter tip was broken and the broken fragment still attached to the screw.The overall surface had foreign matter, presumably biological residue.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the scr/wash hexdrv 2.5mm *ea would have contributed to the complained device issue.¿ based on the investigation findings, the potential cause for the device condition is traced to forcing the inserter during insertion.As per the instructions for use (ifu): drills and taps need to be inspected for sharpness prior to each use and replaced in accordance with hospital policy.Using dull drills or taps can result in damage to the bone or possible breakage of the instrument during use.Do not force the drill or tap, this may cause breakage.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review
=
> given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.

Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50772066
Report Number1221934-2026-04125
Device Sequence Number10416595
Product Code LXH
UDI-Device Identifier10886705005420
UDI-Public(01)10886705005420
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown